# SDR IGXR20151124001

- Difficulty date: November 20, 2015
- Submitted: November 24, 2015
- Operation: General aviation
- Filed by: Heritage Aviation,Inc., repair station IGXR989E
- Aircraft: N441WD
- Make and model: Cessna 441
- Aircraft serial: 4410107
- Aircraft time: 8,021 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 572700223
- Condition: Split
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB, THE PILOT NOTICED HYDRAULIC QUANTITY WARNING FLASHING AT FIRST, THEN BECOMING STEADY. HYDRAULIC LEVEL DROPPED TO ZERO.  ACFT RETURNED BACK TO THE AIRPORT, GEAR WAS EMERGENCY EXTENDED SAFE LANDING WAS MADE. MAINTENANCE PERSONNEL INVESTIGATED THE PROBLEM AND DISCOVERED THE HYDRAULIC PRESSURE LINE LEAKING FROM UPPER PART OF 90 DEGREE BEND OF RT HYDRAULIC PRESSURE LINE FROM FLOW SWITCH CHECK VALVE TO FUSELAGE.  R & R HYDRAULIC PRESSURE LINE ASSEMBLY WITH NEW, OPS CHECK GOOD.
